# SDR P5CA2021042000127

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 32,468 hours, 5,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 950 S9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - STRINGER, FWD UPPER FUSELAGE INTERNAL STRUCTURE STA 950 - STA 980+30, S-9L( ACCOMPLISHED EI NO T2021A53M-872, REV 1 AND EI ATTACH TO WO NO 5670098 (367). JOB COMPLETED AND CONDITION CHK NORMAL. )
